# SDR DHL9870835C

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, THREE LARGE CRACKS IN DITCHING PANELS ABOVE BS 1183 REINFORCEMENT DOUBLER RBL 26 TO 46.  REMOVED DITCHING PANELS, INSTALLED NEW WEBS PER SRM 51-30-2, 10 X 6.  N/R 3036
